Quasipsherical knots with infinitely many ends.
Commentarii mathematici Helvetici, Tome 58 (1983), pp. 257-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quasiaspherical n-knot, knot group, free product with amalgamation over a finite group, HNN-extension over a finite subgroup, infinitely many ends
@article{CMH_1983__58_139939,
author = {J.M. Montesinos and F. Gonz\'alez-Acuna},
title = {Quasipsherical knots with infinitely many ends.},
journal = {Commentarii mathematici Helvetici},
pages = {257--263},
year = {1983},
volume = {58},
zbl = {0532.57011},
url = {http://geodesic.mathdoc.fr/item/CMH_1983__58_139939/}
}
J.M. Montesinos; F. González-Acuna. Quasipsherical knots with infinitely many ends.. Commentarii mathematici Helvetici, Tome 58 (1983), pp. 257-263. http://geodesic.mathdoc.fr/item/CMH_1983__58_139939/